| Catalog Number |
02.07.1204L |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Medical device site infection (4845)
| Date of Event |
07/19/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 25 july 2024.Lot 2245176: (b)(4) items manufactured and released on 06-mar-2023.Expiration date: 2028-02-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional implants revised.Batch review performed on 25 july 2024 on gmk-sphere 02.07.0035rp patella resurfacing size 3 (k090988) lot.2248621 lot 2248621: (b)(4) items manufactured and released on 28-mar-2023.Expiration date: 2028-03-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Batch review performed on 31 july 2024 on gmk-sphere 02.12.0005l femoral component sphere cemented size 5 l (k121416) lot.2247629 lot 2247629: (b)(4) items manufactured and released on 22-feb-2023.Expiration date: 2028-02-06.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Batch review performed on 25 july 2024 on gmk-sphere 02.12.0410fl tibial insert fixed sphere flex size 4/10 mm l (k121416) lot.2245061.Lot 2245061: (b)(4) items manufactured and released on 10-feb-2023.Expiration date: 2028-01-09.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
The patient had signs of infection and the pathogen is unknown.At 1 year and 1 month post primary the surgeon performed a washout and revised the patella implant, tibial tray, poly and femoral component.The surgery was completed successfully.